# SDR IPXA2016050603004

- Difficulty date: April 23, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, VERTICAL STIFFENER CRACKED IN RT W/W AT OTBD AFT BULKHEAD.  REMOVED FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW DWG ANB7203 AND SRM 51-35-01.
